# SDR USAA051466

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6535352U14
- Condition: Cracked
- Location: Sta 727g, S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727G, S4R CRACKED.  MAJOR REPAIR, REPLACED TIE CLIP IAW SRM 51-10-02, DEFECT SIZE: .5.
